# SDR UALA2010101303805

- Difficulty date: October 12, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,334 hours, 11,127 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Access Panel
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK RAM AIR PLENUM LOWER ACCESS PANEL FASTENER PULLED THRU. REMOVED PLENUM LOWER ACCESS PANEL. INSTALLED FIBERGLASS REPAIR TO DAMAGED AREA.  INSTALLED LOWER ACCESS PANEL
